Excellence in Research and Innovation for Humanity
} , ?>
@article{(International Science Index):http://waset.org/publications/11175,
  title    = {A Constructive Proof of the General Brouwer Fixed Point Theorem and Related Computational Results in General Non-Convex sets},
  author    = {Menglong Su and  Shaoyun Shi and  Qing Xu},
  country   = {},
  institution={},
  abstract  = {In this paper, by introducing twice continuously differentiable mappings, we develop an interior path following following method, which enables us to give a constructive proof of the general Brouwer fixed point theorem and thus to solve fixed point problems in a class of non-convex sets. Under suitable conditions, a smooth path can be proven to exist. This can lead to an implementable globally convergent algorithm. Several numerical examples are given to illustrate the results of this paper.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {6},
  number    = {8},
  year      = {2012},
  pages     = {894 - 899},
  ee        = {http://waset.org/publications/11175},
  url       = {http://waset.org/Publications?p=68},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 68, 2012},
}